# SDR 98UAL900334

- Difficulty date: July 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7253U
- Make and model: Boeing 727222
- Aircraft serial: 21400
- Engine: Pwa JT8D15
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 356802255
- Condition: Out Of Position
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF, NR 2 ENGINE LOWER AFT BODY OVERHEAT LIGHT CAME ON.  REDUCED POWER AND LIGHT WENT OUT.  BY KEEPING REDUCED POWER, LIGHT STAYED OUT.  RETURNED TO DEN.  *S/D*  MAINTENANCE RAN ENGINE, APU AND OPERATED A/C PACKS, NO LEAKS FOUND.  REPOSITIONED EMPENNAGE DETECTOR.  NO FURTHER PROBLEM REPORTED.
